MathSciNet Relay Station
MathSciNet bibliographic data
MR1053497 65J15 (47H17)
Candela, V.; Marquina, A. Recurrence relations for rational cubic methods: I. The Halley method. Computing 44 (1990), no. 2, 169–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement